# SDR GLBA20101008J

- Difficulty date: October 6, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 39,145 hours, 42,028 cycles
- Engine: Pwa PW118
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A 3" CRACK AROUND THE RADIUS OF ANGLE INSIDE FUEL BAY AT WS YA-4342, RT WING, LOWER SIDE, JUST AFT OF PRESSURE FUELING ACCESS PANEL.
